# SDR SWIA202162704

- Difficulty date: September 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR LOWER SILL CORRODED IN MULTIPLE SPOTS (MARKED).   (C-CHECK RO 11-20-2021)   COMPLIED WITH PERMANENT REPAIR IN REPLACEMENT OF AFT CARGO DOOR LOWER SILL. REF CRJ-700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, AND DWG# MM670-35085 REV L.  COMPLIED WITH ST 51-900-1002-SKY
